# SDR 97ZZZX963

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UV
- Make and model: Diamon DA20-A1
- Aircraft serial: 10037
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: 2055400000
- Condition: Damaged
- Location: Top Te Skin
- Part time: 1,418 hours
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, NOTED THE TOP CORNER OF THE TRAILING EDGE OF THE RUDDER WAS DAMAGED (APPARENTLY FROM BEING PUSHED BACKWARDS) CAUSING SKINS TO SEPARATE FROM THE CENTER FILL MATERIAL (OR CORE). THE DAMAGE IS 1.25 INCHES DOWN FROM THE TOP ALONG THE TRAILING EDGE AND .75 INCH FORWARD OF TRAILING EDGE ALONG TOP OF RUDDER.  NO DAMAGE EVIDENT AT HINGE OR MOUNTING AREA.
